Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Qus. Nervousness and fear getting outside home since I met with an accident 30 years ago. Kindly help me get a permanent relief. List of medicines I take: 1) venla xr 37.5 one cap at night. 2) zapiz 0.5 thrice a day. 3) oliza 2.5 at night. Taking these medicines from 15 years and I have generally high blood pressure.

5 Doctors Answered
Hi lybrate-user for this I will suggest you that with medicine take therapy too .which will help you to resolve this problem thanks stay healthy.
Hello lybrate-user, you seem yo be suffering from post traumatic stress disorder or ptsd. Its a chronic psychological disorder that can develop after exposure to a traumatic events. Apart from medicine you can go for psychotherapy which will help you like cognitive-behavioral therapies (e.g. Prolonged exposure and cognitive processing therapy) and eye movement desensitization and reprocessing. You can also try relaxation therapy like deep breathing for psychological relief.
Dear lybrate-user, it is extremely important to take psychotherapy from a licensed clinical psychologist to learn to manage how to manage depressive and anxiety symptoms. Then you could think of weaning of the medications under the supervision of your psychiatrist and clinical psychologist.
Hello, please don't panic. It's because ptsd a type of anxiety disorder. If you want to get a permanent relief then you have to go for psychotherapy and counseling along with medications. Cognitive behavioral therapy will help a lot. It will work on your irrational fears and thoughts that are having due that traumatic event. You may write down all your negative thoughts that are causing anxiety. You can try some relaxation techniques like deep breathing exercises and mindfulness meditation. For further assistance feel free to reach me online or through Lybrate chat.
1 person found this helpful
Dose of venlafaxine is very less and it needs to be increased. Once you are on higher dose of venlafaxine then olanzapine can be stopped. You require a detailed assessment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.